Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorIlten, Nathan
dc.contributor.authorLen, Yoav
dc.date.accessioned2020-07-02T12:30:09Z
dc.date.available2020-07-02T12:30:09Z
dc.date.issued2019-11
dc.identifier.citationIlten , N & Len , Y 2019 , ' Projective duals to algebraic and tropical hypersurfaces ' , Proceedings of the London Mathematical Society , vol. 119 , no. 5 , pp. 1234-1278 . https://doi.org/10.1112/plms.12268en
dc.identifier.issn0024-6115
dc.identifier.otherPURE: 268424684
dc.identifier.otherPURE UUID: 6136c109-6613-44e6-ab10-21cf7dd6db4d
dc.identifier.otherBibtex: Yoav_Len59262327
dc.identifier.otherORCID: /0000-0002-4997-6659/work/75610609
dc.identifier.urihttp://hdl.handle.net/10023/20197
dc.description.abstractWe study a tropical analogue of the projective dual variety of a hypersurface. When X is a curve in ℙ2 or a surface in ℙ3, we provide an explicit description of Trop(X∗) in terms of Trop(X), as long as Trop(X) is smooth and satisfies a mild genericity condition. As a consequence, when X is a curve we describe the transformation of Newton polygons under projective duality, and recover classical formulas for the degree of a dual plane curve. For higher dimensional hypersurfaces X, we give a partial description of Trop(X∗).
dc.language.isoeng
dc.relation.ispartofProceedings of the London Mathematical Societyen
dc.rightsCopyright © 2019 London Mathematical Society. This work has been made available online in accordance with publisher policies or with permission. Permission for further reuse of this content should be sought from the publisher or the rights holder. This is the author created accepted manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at https://doi.org/10.1112/plms.12268en
dc.subjectQA Mathematicsen
dc.subjectT-NDASen
dc.subjectBDCen
dc.subjectR2Cen
dc.subject.lccQAen
dc.titleProjective duals to algebraic and tropical hypersurfacesen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.identifier.doihttps://doi.org/10.1112/plms.12268
dc.description.statusPeer revieweden


This item appears in the following Collection(s)

Show simple item record